# SDR SWIA201232405

- Difficulty date: December 20, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 28,579 hours, 23,839 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER DEPARTURE, SMOKE WAS PRESENT IN THE CABIN ALONG WITH AN ELECTRICAL SMELL.  (FLT 6532)  REPLACED THE CEILING LIGHT ASSEMBLY AT ROW 8 CD.
